A member asked:

Blood clotting levels on taking warfarin, have red eye, reduce or increase dosage?

5 doctors weighed in across 2 answers
Dr. Ibrahim Moussa answered

Specializes in Internal Medicine - Cardiology

Check INR: Coumadin (warfarin) has to be monitored with frequent inr tests, if you have a red eye (? Blood under conjunctiva) you should let the doctor monitoring your Coumadin (warfarin) levels know and have them decide what to do.

Answered 6/24/2014

5k views

Thank
Dr. Gerald Neuberg answered

Specializes in Cardiology

Too many cooks: The doc who monitors your warfarin needs to know about any bleeding & should be the only one to advise you on dosage. If red eye is just prominent blood vessels that doesnt sound like a bleed, just an irritation. If it's a patch of red that could be a subconjunctival hemorrhage and your doc will want to know and maybe recheck your inr.

Answered 5/22/2015

5k views

Thank

Related Questions